# SDR MWEA95231

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK INSP, A CRACK IN THE GALLEY SERVICE DOOR NR 3 BEAM WAS FOUND IN THE FORWARD END.  INSTALLED REPAIR FITTING OVER THE CRACK PER SRM 52-05, FIG. 25.
